MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY V 3.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neuronetics received a call from a provider's office reporting one of their patients experienced a seizure about 4 minutes into her 9th treatment session.Patient initially began to experience right arm twitching when treatment began.Treatment was paused to adjust the coil in an attempt to alleviate the twitching.When treatment resumed, the patient stated that the arm twitch had started to become painful.Treatment was paused again to make further adjustments.As the session was paused, the patient began to seize and become stiff.The patient was reportedly unresponsive for about 90 seconds.Once the patient became verbally responsive, the provider called ems and patient was taken to the er.Patient has since expressed that she would like to continue with tms since the event but will be evaluated by a neurologist prior to a decision being made on whether to continue with treatment.The patient is on several medications that could impact her seizure threshold including wellbutrin, trintellix, and klonopin which could have contributed to the event.
 
Event or Problem Description
Neuronetics received a call from a treater reporting that one of their patients had experienced a seizure during her 9th treatment.The office contacted ems and the patient was then taken to the er.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key20192878
Report Number3004824012-2024-00021
Device Sequence Number7535453
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY V 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL INHALER; KLONOPIN; TRINTELLIX 20 MG; WELLBUTRIN 300 MG
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient Weight64 KG